CureZone   Log On   Join
HP which cause stomach ulcer, contributes to zits as well of dermodex.(newest scientific research)
 
michellekansas Views: 1,264
Published: 10 years ago
 

HP which cause stomach ulcer, contributes to zits as well of dermodex.(newest scientific research)


I used 1g of azimycin, and afterwards, I had more pop ups, then the next day, all my zits dries up, this is my third day, I had just down the third 1 g antibiotic.
If you had Antibiotic that does not work, try diferent one, do not listen to the doctor about allergy, everything has a reason, Drs treat everything they don't know:allergy.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.500 sec, (1)